Regular boundary value problems for the Lavrent'ev–Bicadze equation
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 873-885
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a11,
author = {T. Sh. Kal'menov and M. O. Otelbaev},
title = {Regular boundary value problems for the {Lavrent'ev{\textendash}Bicadze} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {873--885},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a11/}
}
T. Sh. Kal'menov; M. O. Otelbaev. Regular boundary value problems for the Lavrent'ev–Bicadze equation. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 873-885. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a11/